Publications
Search

Publications :: Search

Optimal Distance Labeling for Interval Graphs and Related Graph Families.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Optimal Distance Labeling for Interval Graphs and Related Graph Families.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2008
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Cyril Gavoille
    2. Christophe Paul
    Download (by DOI): 10.1137/050635006
    BibTeX: journals/siamdm/GavoilleP08
    DBLP: db/journals/siamdm/siamdm22.html#GavoilleP08
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: SIAM J. Discrete Math.
    Year: 2008
    Volume: 22
    Number: 3
    DBLP: db/journals/siamdm/siamdm22.html